# SDR UPS08M51560

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC, FOUND EMERGENCY LIGHTS FAILED TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  NO HELP DEFERRED PER MEL 33-50-4.  PLACARD INSTALLED.  AFTER BATTERY CHARGING COMPLETE, EMERGENCY LIGHTS OPERATIONAL CHECK GOOD PER AMM 33-50-00.
